# SDR DALA2020043002328

- Difficulty date: March 23, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Make and model: Boeing 757*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 113N3800102
- Part serial: 00042
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: FWD SPAR UPPER AND LOWER SKINS DAMAGED  CA: ACCOMPLISHED MAJOR REPAIR PER ERA 586418-14, REV ORG.   / RE-RIGGING IS REQUIRED UPON INSTALLATION DUE TO MAJOR ER/A 586418-14, REV ORIGINAL FWD SPAR REPAIR, THAT COULD AFFECT FIT AND OPERATION. REF AMM 27-51-22 ADJUSTMENT/TEST.Ï¿½ / PART RETURNED TO SERVICE FOR USE ON A/C 5809
